cancer-icon
Bulging face
My father was operationed at his pelvis for a tumour I.e. GIST as doctor told..he prescribed him imitinib for one year...but in this time his face is bulging slightly in morning and after sleep...could u please advised me...what symptoms it might be....I
98 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Lokesh K N
Oncologist/Cancer Specialist 8 yrs exp Bangalore
Hi, GIST is tumor which respond to imatinib. swelling of face may be due to fluid retention caused my imatinib tablet. It is a well known side effect of imatinib. You need to check his weight every month to know fluid retention. I think you dont have to stop the tablet imatinib unless it is very severe. It may be self limiting.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.